# SDR SWAA2022091545385

- Difficulty date: August 24, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: 176A3101U26
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN STR2R TO STR2L BS1016 AT VERTICAL STABILIZER 2022-452000 / [01] REPLACED ANGLE LOC. BETWEEN STR2R TO STR2L BS1016 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 176A3101 SHEET 4 REV -.;[02] CORRECTED STEP 1:  REPLACED ANGLE LOC. BETWEEN STR2R TO STR2L BS1016 AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 176A3101 SHEET 4 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] COMPLETE TASK CERTIFIED RII
